# SDR DJFA2005173

- Difficulty date: December 12, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N254CW
- Make and model: Cessna 525
- Aircraft serial: 5250154
- Aircraft time: 5,587 hours, 4,566 cycles
- Engine: Wilint FJ44
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pcb
- Part number: 65183543
- Part serial: 24C3
- Condition: Defective
- Location: Cabin
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WAS SELECT DOWN, CREW RECEIVED LT AND RT MAIN GEAR GREEN DOWN, LOCKED IND WITH NO NOSE GEAR IND.  RED GEAR UNLOCK LIGHT WAS NOT ILLUMINATED.  FLAPS EXTENDED TO LANDING POSITION, THROTTLES RETARDED TO IDLE, NML GEAR DOWN, LOCKED IND WAS GIVEN BY ABSENCE OF GEAR UNSAFE WARNING HORN.  EMER GEAR EXT WAS PERFORMED, 3 GREEN GEAR IND LIGHTS WERE NOT RECEIVED.  AN EMER WAS DECLARED.  TOWER INFORMED CREW LANDING GEAR APPEARED TO BE DOWN AND LOCKED.  AC LANDED W/O INCIDENT.  REPAIRED BROKEN WIRE AT PIN J OF FWD PRESS BLKHD, SEVERAL WIRES, BLKHD CONNECT JN007.  PRINTED CB PC044 FOR GEAR LOGIC WAS REPLACED AFTER FOUND DEFECTIVE.  LANDING GEAR WAS CYCLED, ALL OP CHECKS WERE NML.  AC WAS RETURNED TO SERVICE.
